# SDR ASAA2015101213473

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,504 hours, 8,804 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9960331
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8 hours, 4 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN AUTO, RECEIVED AUTO FAIL AND ALTN LIGHTS.  UNABLE TO ADJUST LAND ALT AND FLT ALT. WORK IN ALTN MODE.  ACFT GROUNDED. REPLACED NR 1 CABIN PRESSURE CONTROLLER REF AMM 21-31-01.
